# SDR 05FDEA03781

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Repair
- Condition: Proper
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR ON LT HORIZONTAL STAB LEADING EDGE 40" FROM THE INBD END.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR ON LT HORIZONTAL STAB LEADING EDGE 40" FROM INBD END, WAS DETERMINED TO BE IAW SRM 55-10-3 FIG 2.  REPAIR CLASSIFIED AS MAJOR BASED ON GMM 6-2-100 CRITERIA.
